# SDR R61A201812151223

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA CENTER SHEAR PANEL FRAME 87-88,EMOVED, LOCATED AND DRILLED CENTER FUSELAGE III WET AREA CENTER SHEAR PANEL FRAME 87-88 PER SRM 51-40-08, 51-40-02. INSTALLED CENTER FUSELAGE III WET AREA 53-23 CENTER SHEAR PANEL FRAME 87-88 PER SRM 51-40-08,APPLIED SURFACE PROTECTION TO CENTER FUSELAGE III WET AREA CENTER SHEAR PANEL FRAME 87-88 PER SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
